
Fast delivery
Get in as fast as 1 hour

It’s all local
Shop your favorites

Direct chat
Connect with shoppers
Advil Coated Caplets with Acetaminophen
Advil Coated Caplets with Acetaminophen
18 ctPopular item
100% satisfaction guarantee
Place your order with peace of mind.
About
Details
• One box of 18 Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Dose Equivalent) for 8 Hour Pain Relief
• Advil Dual Action coated tablets relieve pain with ibuprofen to target pain at the source and acetaminophen to block pain signals, and by 2022, new packaging will feature 20% less plastic to keep nearly 500,000 pounds of plastic out of landfills
• Multi symptom pain medication that provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis
• Pain medicine that provides relief for 8 hours
• HSA and FSA eligible product
Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication and still have powerful, 8 hour relief. Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years. By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills.
Ingredients
Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, Ferric Oxides, Glyceryl Dibehenate, Hypromellose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Titanium Dioxide
Directions
Directions
â– do not take more than directed
Adults and children 12 years and over:
â– take 2 caplets every 8 hours while symptoms persist
Children under 12 years:
â– ask a doctor
â– do not take more than 6 caplets in 24 hours, unless directed by a doctor
Warnings
Warnings
Acetaminophen liver damage warning:
This product contains acetaminophen.
Severe liver damage may occur if you take:
with other drugs containing acetaminophen,
more than 6 caplets in 24 hours, which is
the maximum daily amount for this product,
3 or more alcoholic drinks every day
while using this product. Acetaminophen allergy alert: may cause
severe skin reactions. Symptoms may include:
skin reddening,
blisters,
rash
If skin reaction occurs, stop use and seek
medical help right away.
NSAID allergy alert: ibuprofen may cause a
severe allergic reaction, especially in people
allergic to aspirin. Symptoms may include:
hives,
facial swelling,
asthma (wheezing),
shock,
skin reddening,
rash,
blisters
If an allergic reaction occurs, stop use and
seek medical help right away.
NSAID stomach bleeding warning:
This product contains an NSAID, which may
cause severe stomach bleeding. The chance
is higher if you:
are age 60 or older,
have had stomach ulcers or bleeding
problems.
About
Details
• One box of 18 Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Dose Equivalent) for 8 Hour Pain Relief
• Advil Dual Action coated tablets relieve pain with ibuprofen to target pain at the source and acetaminophen to block pain signals, and by 2022, new packaging will feature 20% less plastic to keep nearly 500,000 pounds of plastic out of landfills
• Multi symptom pain medication that provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis
• Pain medicine that provides relief for 8 hours
• HSA and FSA eligible product
Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication and still have powerful, 8 hour relief. Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years. By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills.
Ingredients
Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, Ferric Oxides, Glyceryl Dibehenate, Hypromellose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Titanium Dioxide
Directions
Directions
â– do not take more than directed
Adults and children 12 years and over:
â– take 2 caplets every 8 hours while symptoms persist
Children under 12 years:
â– ask a doctor
â– do not take more than 6 caplets in 24 hours, unless directed by a doctor
Warnings
Warnings
Acetaminophen liver damage warning:
This product contains acetaminophen.
Severe liver damage may occur if you take:
with other drugs containing acetaminophen,
more than 6 caplets in 24 hours, which is
the maximum daily amount for this product,
3 or more alcoholic drinks every day
while using this product. Acetaminophen allergy alert: may cause
severe skin reactions. Symptoms may include:
skin reddening,
blisters,
rash
If skin reaction occurs, stop use and seek
medical help right away.
NSAID allergy alert: ibuprofen may cause a
severe allergic reaction, especially in people
allergic to aspirin. Symptoms may include:
hives,
facial swelling,
asthma (wheezing),
shock,
skin reddening,
rash,
blisters
If an allergic reaction occurs, stop use and
seek medical help right away.
NSAID stomach bleeding warning:
This product contains an NSAID, which may
cause severe stomach bleeding. The chance
is higher if you:
are age 60 or older,
have had stomach ulcers or bleeding
problems.
Common questions
Learn more about how to place an order here.
Then, when you arrive at the store of your choice, use the Instacart app to notify us. Depending on the store, a shopper or store employee will bring the groceries to your car, or you can pick them up at the designated area.
Learn more about pickup orders here.
- Delivery fees start at $3.99 for same-day orders over $35. Fees vary for one-hour deliveries, club store deliveries, and deliveries under $35.
- Service fees vary and are subject to change based on factors like location and the number and types of items in your cart. Orders containing alcohol have a separate service fee.
- Tipping is optional but encouraged for delivery orders. It's a great way to show your shopper appreciation and recognition for excellent service. 100% of your tip goes directly to the shopper who delivers your order.
With an optional Instacart+ membership, you can get $0 delivery fee on every order over $35 and lower service fees too.
Instacart pickup cost:
- There may be a "pickup fee" (equivalent to a delivery fee for pickup orders) on your pick up order that is typically $1.99 for non-Instacart+ members. Instacart+ membership waives this like it would a delivery fee.
- Pick up orders have no service fees, regardless of non-Instacart+ or Instacart+ membership.
Learn more about Instacart pricing here.
You can set item and delivery instructions in advance, as well as chat directly with your shopper while they shop and deliver your items. You can tell the shopper to:
- Find Best Match: By default, your shopper will use their best judgement to pick a replacement for your item.
- Pick Specific Replacement: You can pick a specific alternative for the shopper to purchase if your first choice is out-of-stock.
- Don't Replace: For items you'd rather not replace, choose "Don't replace" to get a refund if the item is out of stock.
Learn more about instructions for specific items or replacements here.
- Missing items
- Incorrect items
- Damaged items
- Poor replacements
- Early/late orders
If an order never came, or you get someone else's order, you can reach out to Instacart Customer Experience.